On a class of orthonormal functions
Rendiconti del Seminario Matematico della Università di Padova, Volume 25 (1956), pp. 214-249.
@article{RSMUP_1956__25__214_0,
     author = {Hille, Einar},
     title = {On a class of orthonormal functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {214--249},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {25},
     year = {1956},
     mrnumber = {86974},
     zbl = {0071.30201},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1956__25__214_0/}
}
TY  - JOUR
AU  - Hille, Einar
TI  - On a class of orthonormal functions
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1956
SP  - 214
EP  - 249
VL  - 25
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1956__25__214_0/
LA  - en
ID  - RSMUP_1956__25__214_0
ER  - 
%0 Journal Article
%A Hille, Einar
%T On a class of orthonormal functions
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1956
%P 214-249
%V 25
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1956__25__214_0/
%G en
%F RSMUP_1956__25__214_0
Hille, Einar. On a class of orthonormal functions. Rendiconti del Seminario Matematico della Università di Padova, Volume 25 (1956), pp. 214-249. http://archive.numdam.org/item/RSMUP_1956__25__214_0/

[1] R. Courant: Über die Anwendung der Variationsrechnung in der Theorie der Eigenschwingungen und über neue Klassen von Funktionalgleichungen. Acta Mathematica, 49 (1926), 1-68. | JFM | MR

[2] A. Erdélyi, W. Magnus, F. Oberhettinger, F. Tricomi: Higher Transcendental Functions, Volume II, McGraw-Hill Co., New York, 1953, xxvii+396 pp. | MR | Zbl

[3] W. Feller: The parabolic differential equations and the associated semi-groups of transformation. Annals of Mathematics, (2) 55 (1952), 468-519. | MR | Zbl

[4] E. Hille: Non-oscillation theorems. Transactions of the American Mathematical Society, 64 (1948), 234-252. | MR | Zbl

[5] E. Hille: The abstract Cauchy problem and Cauchy's problem for parabolic differential equations. Journal d'Analyse Mathématique, 3 (1953-54), 81-196, corrigenda. | MR | Zbl

[6] E. Kamk: Differentialgleichungen Lösungen und Lösungsmethoden. Bd. 1. Gewöhnliche Differentialgleichungen. 3. Auflage. Akademisches Verlagsgesellschaft, Leipzig, 1944, XXVI+666 pp. | MR

[7] R. Nevanlinna: Eindeutige Analystiche Funktionen. 2. Auflage. Die Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen, Band XLVI. Springer-Verlag. Berlin, Göttingen, Heidelberg, 1953, X+379 pp. | MR | Zbl

[8] E.C. Titchmarsh: The theory of functions. Second edition. Oxford University Press, 1939, x+454 pp. | JFM | MR